Halfspace type theorems for self‐shrinkers
By M. Cavalcante, J. Espinar. 2014
51 citations recorded by the source corpus.
In this short paper, we extend the classical Hoffman–Meeks Halfspace Theorem [Hoffman and Meeks, ‘The strong halfspace theorem for minimal surfaces’, Invent. Math. 101 (1990) 373–377] to self‐shrinkers, that is: Let P be a hyperplane passing through the origin. The only properly immersed self‐shrinker Σ contained in one of the closed half‐space determined by P is Σ=P .
Subfields: Applied Mathematics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/e6b76f734ec21fa302a8819b40d59f39175ca3b6